# SDR SWAA2023081589727

- Difficulty date: August 3, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 19,785 hours, 9,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP THROUGH OUT PASSENGER CABIN.<[01] PERFORMED TROUBLESHOOTING FOR EMERGENCY LIGHTS AS PER WDM 33-51-11; AND FOUND EMERGENCY BATTERY PACKS AT POSITION: M2816; M1675; AND M1670 DEFECTIVE. REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT POSITION: M2816; M1675; AND M1670 PER B737 AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST PER AMM 33-51-00-710-801. FOUND NORMAL.;[02] VERIFIED STEP # 1.
